×

On the discrete ideal convergence of sequences of quasi-continuous functions. (English) Zbl 1399.40013

Summary: For any Borel ideal \(\mathcal I\) we describe the discrete \(\mathcal I\)-Baire system generated by the family of quasi-continuous real-valued functions. We characterize Borel ideals \(\mathcal I\) for which ideal and ordinary discrete Baire systems coincide.

MSC:

40A35 Ideal and statistical convergence
40A30 Convergence and divergence of series and sequences of functions
54C08 Weak and generalized continuity
54C30 Real-valued functions in general topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] J. Borsík, Algebraic structures generated by real quasicontinuous functions, Tatra Mt. Math. Publ., 8 (1996), 175–184; Real functions ’94 (Liptovský Ján, 1994).
[2] Bouziad A., Troallic J.-P.: Lower quasicontinuity, joint continuity and related concepts. Topology Appl. 157, 2889–2894 (2010) · Zbl 1213.54019 · doi:10.1016/j.topol.2010.10.004
[3] Császár Á., Laczkovich M.: Discrete and equal convergence. Studia Sci. Math. Hungar. 10, 463–472 (1975) · Zbl 0405.26006
[4] Debs G., Saint Raymond J.: Filter descriptive classes of Borel functions. Fund. Math. 204, 189–213 (2009) · Zbl 1179.03046 · doi:10.4064/fm204-3-1
[5] R. Filipów, T. Natkaniec and P. Szuca, Ideal convergence, in: Traditional and Present-day Topics in Real Analysis, dedicated to Professor Jan Stanisław Lipiński, Łódź University Press (Łódź, 2013), pp. 69–91.
[6] Filipów R., Szuca P.: Three kinds of conver · Zbl 1247.26007 · doi:10.1016/j.jmaa.2012.02.041
[7] Grande Z.: Sur la quasi-continuité et la quasi-continuité approximative. Fund. Math. 129, 167–172 (1988) · Zbl 0657.26003
[8] Grande Z.: On discrete limits of sequences of approximately co · Zbl 1002.26002 · doi:10.1023/A:1013747909952
[9] T. Jech, Set Theory, Springer Monographs in Mathematics, Springer-Verlag (Berlin, 2003). The third millennium edition, revised and expanded.
[10] Kempisty S.: Sur les fonctions quasicontinues. Fund. Math. 19, 184–197 (1932)
[11] C. Kuratowski, Topologie, Vol. I, Monografie Matematyczne, Tom. 20, Państwowe Wydawnictwo Naukowe (Warsaw, 1958), 4ème éd.
[12] Kwela A.: A note on a new ideal. J. Math. Anal. Appl. 430, 932–949 (2015) · Zbl 1318.05087 · doi:10.1016/j.jmaa.2015.05.042
[13] Laczkovich M., Recław I.: Ideal limits of sequences of continuous functions. Fund. Math. 203, 39–46 (2009) · Zbl 1172.03025 · doi:10.4064/fm203-1-3
[14] C. Laflamme, Filter games and combinatorial properties of strategies, in: Set theory (Boise, ID, 1992–1994), Contemp. Math. 192, Amer. Math. Soc. (Providence, RI, 1996), pp. 51–67.
[15] A. Maliszewski, Sums and products of quasi-continuous functions, Real Anal. Exchange, 21 (1995/96), 320–329. · Zbl 0843.54019
[16] Natkaniec T., Szuca P.: On the ideal convergence of sequences of quasi-continuous functions. Fund. Math. 232, 269–280 (2016) · Zbl 1358.54015
[17] C. Richter, Representing cliquish functions as quasiuniform limits of quasicontinuous functions, Real Anal. Exchange, 27 (2001/02), 209–221. · Zbl 1059.54016
[18] J. Wesołowska, On sets of discrete convergence points of sequences of real functions, Real Anal. Exchange, 29 (2003/04), 107–120. · Zbl 1070.26005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.